HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Spectral Area Estimates For Norms Of Commutators

Files in This Item:
pre771.pdf106.84 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83921

Title: Spectral Area Estimates For Norms Of Commutators
Authors: Cho, Muneo Browse this author
Nakazi, Takahiko Browse this author
Keywords: subnormal
p-hyponormal
Putnam inequality
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 771
Start Page: 1
End Page: 10
Abstract: Let A and B be commuting bounded linear operators on a Hilbert pace. In this paper, we study spectral area estimates for norms of A¤B ¡ BA¤ when A s subnormal or p-hyponormal.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69579
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University